Home > Research > Publications & Outputs > The term structure of volatility implied by for...
View graph of relations

The term structure of volatility implied by foreign exchange options

Research output: Contribution to journalJournal article

Published

Standard

The term structure of volatility implied by foreign exchange options. / Xu, X; Taylor, S J.

In: Journal of Financial and Quantitative Analysis, Vol. 29, 1994, p. 57-74.

Research output: Contribution to journalJournal article

Harvard

Xu, X & Taylor, SJ 1994, 'The term structure of volatility implied by foreign exchange options', Journal of Financial and Quantitative Analysis, vol. 29, pp. 57-74.

APA

Xu, X., & Taylor, S. J. (1994). The term structure of volatility implied by foreign exchange options. Journal of Financial and Quantitative Analysis, 29, 57-74.

Vancouver

Xu X, Taylor SJ. The term structure of volatility implied by foreign exchange options. Journal of Financial and Quantitative Analysis. 1994;29:57-74.

Author

Xu, X ; Taylor, S J. / The term structure of volatility implied by foreign exchange options. In: Journal of Financial and Quantitative Analysis. 1994 ; Vol. 29. pp. 57-74.

Bibtex

@article{de06b5ade8ac445e99e81c3828917f99,
title = "The term structure of volatility implied by foreign exchange options",
author = "X Xu and Taylor, {S J}",
year = "1994",
language = "English",
volume = "29",
pages = "57--74",
journal = "Journal of Financial and Quantitative Analysis",
issn = "0022-1090",
publisher = "Cambridge University Press",

}

RIS

TY - JOUR

T1 - The term structure of volatility implied by foreign exchange options

AU - Xu, X

AU - Taylor, S J

PY - 1994

Y1 - 1994

M3 - Journal article

VL - 29

SP - 57

EP - 74

JO - Journal of Financial and Quantitative Analysis

JF - Journal of Financial and Quantitative Analysis

SN - 0022-1090

ER -